# SDR CALA2015081900687

- Difficulty date: August 18, 2015
- Submitted: August 19, 2015
- Operation: Air carrier
- Aircraft: N26232
- Make and model: Boeing 737824
- Aircraft serial: 28942
- Aircraft time: 50,770 hours, 18,723 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 112A44023
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LE WS440 FRONT SPAR LOWER CORD HAS A 2" SPOT OF EXFOLIATION CORROSION.  REMOVE DAMAGED SECTION OF LOWER CHORD ATTACH STRAP FROM LT WING LE AT WS440. SPLICED IN NEW ATTACH STRAP SECTION IAW ECRA 5740-02656 44-0008 ATTACHED WITH 5 PAGES.
